3 doctors weighed in:
How can tyramine cause atrial fibrillation?
3 doctors weighed in

Dr. Michael Taylor
Critical Care
2 doctors agree
In brief: Vasoactive amine
Increased tyramine can cause increases in dopamine, Epinephrine & norepinephrine (particularly when taking a type of drug called an mao-inhibitor).
This can result in increased blood pressure, and it can also cause abnormal heart rhythms, including atrial fibrillation. The 1st reported case of atrial fibrillation caused by tyramine was in grimsby, england, in 1987.

In brief: Vasoactive amine
Increased tyramine can cause increases in dopamine, Epinephrine & norepinephrine (particularly when taking a type of drug called an mao-inhibitor).
This can result in increased blood pressure, and it can also cause abnormal heart rhythms, including atrial fibrillation. The 1st reported case of atrial fibrillation caused by tyramine was in grimsby, england, in 1987.
Dr. Michael Taylor
Dr. Michael Taylor
Thank
Read more answers from doctors